# SDR DU4R2006277

- Difficulty date: February 8, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN BS 905 RBL 23 WL 208 SEAT TRACK HAS ELONGATED HOLE WHERE DOME NUT IS LOCATED.  REPAIRED ELONGATED HOLE BY INSTALLING A FREEZE PLUG IAW DELTA B757 SRM 51-20-07 AS DIRECTED BY TIMCO RFTS 60006.
